# SDR NOCA22106

- Difficulty date: November 26, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 2760 · Drag Control System
- Part: Control Module
- Part number: 285T0012201
- Part serial: D10957
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPOILER MSG ON MX PAGE.  T/S SYSTEM PER FIM TASK 27-09-00 FIG 105A FOUND NR 2L AND 3L SCM AT FUALT.  REMOVED AND REPLACED 3L SCM PER AMM 27-09-00.  REMOVED AND REPLACED SCM POSITION 2L PER AMM 27-09-00, OPS CHECKED NORMAL.
